advertisement
Question
Posted by: chucky | 2008/06/08

ulcers

I have been diagnosed with a stomach ulcer about 8 weeks ago and I'm currently taking Nexiam for this condition. But lately I have been experiencing stomach cramps, bloating and my stomach seems to be a bit swollen as well, and there and yellowish jelly-like mucus in my stools. It constantly feels like there's pressure on my stomach. Are all these symptoms just part of the stomach ulcer - or should I go back to my gp?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

It is possible that the Nexiam is not working as needed and that you are therefore experiencing these symptoms (all symptoms of an ulcer). I suggest that you supplement with Gaviscon Advanced, three times daily, before meals, for at least one month.

I also recommend that you have a gastroscopy done, as well as an upper abdominal ultrasound.

Kind regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement